Automorphism groups of countable algebraically closed graphs and endomorphisms of the random graph

Dolinka, Igor, Gray, Robert, McPhee, Jillian, Mitchell, James and Quick, Martyn (2016) Automorphism groups of countable algebraically closed graphs and endomorphisms of the random graph. Mathematical Proceedings of the Cambridge Philosophical Society, 160 (03). pp. 437-462. ISSN 0305-0041

[img]
Preview
PDF (ACstructuresRevisedFinalForPure) - Submitted Version
Download (325kB) | Preview
[img]
Preview
PDF (CambridgeACstructures) - Draft Version
Download (313kB) | Preview
Item Type: Article
Uncontrolled Keywords: existentially closed graphs, algebraically closed graphs,random graph,endomorphism monoid,countable universal graph, countable universal bipartite graph
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 22 Mar 2016 09:12
Last Modified: 27 Jul 2020 23:46
URI: https://ueaeprints.uea.ac.uk/id/eprint/57661
DOI: 10.1017/S030500411500078X

Actions (login required)

View Item View Item